Alert archive / Oklahoma / Special Weather Statements in 2012
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Aug 8, 2012, 1:13 PM CDT for Latimer County, Oklahoma. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2012, 1:13 PM CDT (18:13 UTC)
- Expired
- Aug 8, 2012, 1:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Tulsa, OK
County Latimer County, OK
The radar
The Western Arkansas radar (KSRX), 130 km from the middle of the area, began a volume at 18:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 6.2 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 84 J/kg
- Mixed-layer CIN
- -276 J/kg
- Mixed-layer LCL
- 1860 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
500
WWUS84 KTSA 081813
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
113 PM CDT WED AUG 8 2012
OKZ049-073-075-076-081845-
LATIMER OK-LE FLORE OK-PITTSBURG OK-PUSHMATAHA OK-
113 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN LE FLORE...SOUTHERN PITTSBURG...NORTHERN PUSHMATAHA AND
SOUTHERN LATIMER
AT 111 PM CDT...STRONG THUNDERSTORMS WERE LOCATED IN EXTREME SOUTHEAST
PITTSBURG COUNTY...MOVING NORTHEAST ABOUT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...WILBURTON...
YANUSH... HIGGINS...BENGAL...DAMON...PANOLA...CLAYTON...STANLEY AND
SARDIS.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3456 9568 3459 9568 3459 9582 3460 9588
3493 9539 3494 9493 3450 9543
TIME...MOT...LOC 1811Z 244DEG 25KT 3480 9548 3461 9580
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Aug 8, 12:05 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Aug 8, 12:05 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1205 PM CDT WED AUG 8 2012 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. TSRA POTENTIAL AT THE NE OK AND NW AR TERMINALS THIS EVENING/OVERNIGHT THE BIGGEST CONCERN. SOME SIGNS THAT ORGANIZED CONVECTION MAY AFFECT THESE AREAS TONIGHT...ESPECIALLY FYV/XNA. WILL CARRY TEMPOS AT FYV/XNA WITH VCTS AT BVO/TUL/RVS. ALSO SOME MORE ISOLD/SCT AFTN DEVELOPMENT /MUCH LIKE THE LAST COUPLE OF AFTNS/ COULD AFFECT ALL SITES...WITH THE GREATEST POTENTIAL AT MLC/FSM/XNA/FYV. WITH ANY TSRA...DOWNBURST POTENTIAL EXISTS...WITH MORE ORGANIZED WIND POTENTIAL THIS EVENING WITH STORMS NEAR THE KS/MO BORDERS. VFR CONDITIONS WILL PREVAIL AT ALL SITES EXCEPT IN TSRA. && .PREV DISCUSSION... /ISSUED 954 AM CDT WED AUG 8 2012/ ..UPDATE... DISCUSSION... SCATTERED THUNDERSTORMS DEVELOPING THIS MORNING ACROSS MAINLY EASTERN OKLAHOMA...AND SHOULD CONTINUE THROUGH MUCH OF THE DAY. RAISED POPS IN ALL AREAS THIS MORNING TO CHANCE CATEGORY TO MATCH THE AFTERNOON HOURS. SEVERE THREATS WILL BE SIMILAR TO THE LAST COUPLE OF DAYS...WITH DAMAGING DOWNBURSTS THE MAIN CONCERN...WITH LARGISH HAIL A SECONDARY CONCERN. STILL THINK THAT INCREASING CLOUD COVER TODAY WILL KEEP TEMPERATURES LOWER THAN YESTERDAY IN MOST AREAS...DESPITE A WARMER START TO THE DAY IN SOME LOCATIONS. ANY BREAKS IN THE CLOUDS...HOWEVER...WILL YIELD A QUICK WARMUP SO SUBSEQUENT TEMPERATURE UPDATES WILL BE POSSIBLE. PREV DISCUSSION... /ISSUED 637 AM CDT WED AUG 8 2012/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. VFR CONDITIONS EXPECTED THROUGHOUT PERIOD. SLIGHT CHANCES OF THUNDERSTORMS FROM LATE THIS MORNING INTO THE AFTERNOON...BUT TOO SMALL TO CARRY IN TAFS. A LITTLE BETTER CHANCE DEVELOPING LATE AFTERNOON INTO THE NIGHT. PREV DISCUSSION... /ISSUED 359 AM CDT WED AUG 8 2012/ DISCUSSION... WENT AHEAD AND BUMPED TEMPERATURES UP A FEW MORE DEGREES ON THURSDAY AHEAD OF FRONT. PRELIMINARY TEMPS/POPS BELOW HAVE BEEN UPDATED TO REFLECT THESE CHANGES. PREV DISCUSSION... /ISSUED 252 AM CDT WED AUG 8 2012/ DISCUSSION... A SOMEWHAT CHALLENGING FORECAST OVER THE NEXT COUPLE OF DAYS...TRYING TO PIN DOWN PRECIPITATION TIMING/COVERAGE AND THE OVERALL IMPACT ON TEMPERATURES. AN UPPER LEVEL VORT/SPEED MAX WILL DIVE SOUTH INTO THE CENTRAL PLAINS TODAY. SCATTERED THUNDERSTORMS ARE AGAIN EXPECTED TO DEVELOP THIS AFTERNOON WITH SURFACE HEATING. DEPENDING ON HOW WARM TEMPERATURES GET...THE STRONGER STORMS WILL POSE A SEVERE THREAT WITH DAMAGING WINDS AND POSSIBLY MARGINALLY SEVERE HAIL AS MID LEVEL TEMPERATURES BEGIN TO COOL WITH APPROACHING TROUGH. THERE IS ALSO A SMALL POTENTIAL FOR ADDITIONAL CONVECTIVE DEVELOPMENT NORTH OF THE AREA THIS EVENING...WITH SOME TYPE OF MCS FEATURE MOVING INTO NORTHEAST OKLAHOMA THIS EVENING OR OVERNIGHT. AGAIN CONFIDENCE IS NOT OVERLY HIGH ON ABOVE SCENARIO...BUT WITH THE WETTER NAM/LOCAL MODEL WENT WITH MODESTLY HIGHER POPS THAN THE MAV GUIDANCE. COLD FRONT WILL MOVE INTO NORTHEAST OKLAHOMA BY LATE THURSDAY MORNING...PUSHING SOUTH TO THE RED RIVER BY EARLY EVENING. HOT CONDITIONS ARE EXPECTED AHEAD OF THE FRONT...ESPECIALLY ACROSS SE OK/W CENTRAL ARKANSAS. ALSO SCATTERED SHOWERS/THUNDERSTORMS WILL BE POSSIBLE ALONG THE FRONT THURSDAY AFTERNOON. A MUCH NEEDED BREAK FROM THE EXCESSIVE HEAT IS EXPECTED ON FRIDAY AS SURFACE HIGH PRESSURE BUILDS INTO THE SOUTHERN PLAINS. CONDITIONS WILL STILL BE WARM FRIDAY AFTERNOON AND WITH A VERY DRY AIR-MASS IN PLACE/GUSTY NORTHEAST WINDS...AN ELEVATED FIRE DANGER THREAT WILL BE LIKELY...ESPECIALLY IN AREAS THAT DO NOT RECEIVE SIGNIFICANT RAINFALL. WEAKER UPPER RIDGE WILL REMAIN OVER THE DESERT SOUTHWEST INTO THE EARLY PART OF NEXT WEEK WITH TEMPERATURES REMAINING CLOSER TO THE SEASONAL NORMS. NORTHWEST FLOW ALOFT WILL AT LEAST BRING A LIMITED CHANCE FOR SHOWERS/THUNDERSTORMS SUNDAY INTO MONDAY. TRENDED TOWARD THE WARMER ECMWF FOR HIGHS FOR THE REMAINDER OF THE EXTENDED PERIODS. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...22 LONG TERM....07 AVIATION...22
Hazardous weather outlook, Aug 8, 12:50 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT WED AUG 8 2012
ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1250 PM CDT WED AUG 8 2012
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DANGEROUS HEAT.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
FIRE WEATHER DANGER.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND PORTIONS OF NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
THUNDERSTORMS ARE ONGOING ACROSS PARTS OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THIS AFTERNOON. ADDITIONAL DEVELOPMENT WILL BE
LIKELY THROUGH THE AFTERNOON HOURS...WITH SOME SEVERE POTENTIAL
ESPECIALLY OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
DAMAGING DOWNBURSTS WILL BE THE BIGGEST SEVERE THREAT WITH THESE
STORMS...ALTHOUGH SOME LARGE HAIL POTENTIAL EXISTS AS WELL.
IN ADDITION TO THE AFTERNOON ACTIVITY...THUNDERSTORMS ARE EXPECTED
TO DEVELOP AND ORGANIZE OVER THE CENTRAL PLAINS AND MOVE SOUTHWARD
INTO PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS
EVENING AND INTO THE OVERNIGHT. THESE STORMS WILL CONTAIN A THREAT
FOR MORE ORGANIZED DAMAGING WINDS.
THIS AFTERNOON...CONTINUED TRIPLE DIGIT HEAT WILL LEAD TO HEAT
INDICES NEAR 105 FOR MUCH OF EASTERN OKLAHOMA AND PART OF WEST
CENTRAL ARKANSAS. THE HOT WEATHER WILL ALSO FUEL A LIMITED FIRE
DANGER...ALTHOUGH OVERALL...LIGHTER WINDS WILL LEAD TO A
RELATIVELY LOW THREAT OF RAPID FIRE SPREAD. THE EXCEPTION TO THIS
WILL BE IF THUNDERSTORM OUTFLOWS IMPACT AN ONGOING FIRE...IN WHICH
CASE...FIRE SPREAD COULD BECOME QUICK AND ERRATIC.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE REQUIRED.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
DANGEROUS HEAT POTENTIAL.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
NORTHWEST FLOW ALOFT WILL KEEP A CHANCE OF THUNDERSTORMS THROUGH THE
DAY THURSDAY...AS A COLD FRONT MOVES THROUGH THE AREA. HIGH
PRESSURE WILL BUILD BEHIND THE FRONT THURSDAY NIGHT AND BRING DRY
WEATHER ONCE AGAIN. THE DRIER CONDITIONS AND INCREASED WINDS
ASSOCIATED WITH THE FRONTAL PASSAGE WILL LEAD TO AN ELEVATED
THREAT OF RAPID FIRE SPREAD FOR THURSDAY AND FRIDAY. ANOTHER
FRONT WILL TRY TO MOVE INTO THE AREA ON SUNDAY...THEN STALL OUT.
THAT WILL PROVIDE A CHANCE OF THUNDERSTORMS SUNDAY THROUGH
TUESDAY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Aug 8, 10:53 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1053 AM CDT WED AUG 8 2012
ARZ001-081630-
BENTON AR-
1053 AM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHWESTERN BENTON
AT 1052 AM CDT...A STRONG THUNDERSTORM WAS CENTERED ABOUT 4 MILES
SOUTHWEST OF SULPHUR SPRINGS...MOVING SOUTHEAST AT 5 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...SULPHUR
SPRINGS...MAYSVILLE...GRAVETTE...DECATUR AND HIWASSE.
THIS STORM WILL BE CAPABLE OF PRODUCING MARBLE SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3650 9431 3632 9430 3632 9459 3651 9461
TIME...MOT...LOC 1552Z 315DEG 5KT 3645 9451Special weather statement, Aug 8, 12:21 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1221 PM CDT WED AUG 8 2012
ARZ001-010-081800-
BENTON AR-WASHINGTON AR-
1221 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EXTREME SOUTHWEST BENTON AND CENTRAL WASHINGTON
AT 1219 PM CDT...STRONG THUNDERSTORMS WERE LOCATED IN EXTREME
SOUTHWEST BENTON COUNTY AND NORTHWEST WASHINGTON COUNTY MOVING
EAST AROUND 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...WALNUT GROVE...HARMON...LAKE FRANCIS...WEST
FORK...LINCOLN...PRAIRIE GROVE...FARMINGTON...HOGEYE...CLYDE...
CANEHILL...SUMMERS...RHEA...VINEY GROVE...CINCINNATI...
WEDINGTON...SAVOY...WHEELER AND PRAIRIE GROVE BATTLEFIELD STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 45 MPH.
LAT...LON 3591 9452 3617 9456 3618 9420 3584 9417
TIME...MOT...LOC 1719Z 291DEG 9KT 3614 9446Special weather statement, Aug 8, 1:05 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
105 PM CDT WED AUG 8 2012
OKZ062-068-081845-
CHEROKEE OK-MAYES OK-
105 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHEASTERN MAYES
AT 105 PM CDT...A STRONG THUNDERSTORM WAS CENTERED ABOUT 2 MILES
NORTH OF MURPHY...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...MURPHY...LOCUST GROVE AND
ROSE.
THIS STORM WILL BE CAPABLE OF PRODUCING MARBLE SIZE HAIL AND WIND
GUSTS TO 45 MPH.
LAT...LON 3623 9501 3607 9512 3612 9533 3624 9526
TIME...MOT...LOC 1805Z 293DEG 12KT 3617 9523Special weather statement, Aug 8, 1:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
113 PM CDT WED AUG 8 2012
OKZ049-073-075-076-081845-
LATIMER OK-LE FLORE OK-PITTSBURG OK-PUSHMATAHA OK-
113 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN LE FLORE...SOUTHERN PITTSBURG...NORTHERN PUSHMATAHA AND
SOUTHERN LATIMER
AT 111 PM CDT...STRONG THUNDERSTORMS WERE LOCATED IN EXTREME SOUTHEAST
PITTSBURG COUNTY...MOVING NORTHEAST ABOUT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...WILBURTON...
YANUSH... HIGGINS...BENGAL...DAMON...PANOLA...CLAYTON...STANLEY AND
SARDIS.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3456 9568 3459 9568 3459 9582 3460 9588
3493 9539 3494 9493 3450 9543
TIME...MOT...LOC 1811Z 244DEG 25KT 3480 9548 3461 9580The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:06 PM CDT | Special Weather Statement | TSA | Okfuskee | 24 min |
| Aug 7, 7:12 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 33 min |
| Aug 8, 1:05 PM CDT | Special Weather Statement | TSA | Mayes | 40 min |
| Aug 8, 1:52 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 20 min |
| Aug 8, 2:07 PM CDT | Special Weather Statement | TSA | LeFlore | 38 min |
| Aug 8, 2:11 PM CDT | Special Weather Statement | TSA | LeFlore | 34 min |
| Aug 8, 2:18 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 48 min |
| Aug 8, 2:21 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 24 min |
| Aug 8, 2:23 PM CDT | Special Weather Statement | TSA | Latimer | 37 min |
| Aug 8, 2:28 PM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
| Aug 8, 2:34 PM CDT | Flash Flood Warning | TSA | LeFlore | 3 hr |
| Aug 8, 2:58 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 47 min |
| Aug 8, 3:29 PM CDT | Special Weather Statement | TSA | Haskell | 46 min |
| Aug 8, 4:08 PM CDT | Special Weather Statement | TSA | Haskell | 37 min |
| Aug 8, 4:20 PM CDT | Special Weather Statement | TSA | Haskell | 40 min |
| Aug 8, 4:43 PM CDT | Special Weather Statement | TSA | Craig | 32 min |
| Aug 8, 4:55 PM CDT | Special Weather Statement | TSA | Latimer, Pittsburg | 35 min |
| Aug 8, 5:03 PM CDT | Special Weather Statement | TSA | McIntosh | 42 min |
| Aug 8, 5:04 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 56 min |
| Aug 8, 5:34 PM CDT | Special Weather Statement | TSA | Ottawa | 41 min |
| Aug 8, 5:34 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 56 min |
| Aug 8, 5:38 PM CDT | Special Weather Statement | TSA | Pushmataha | 37 min |
| Aug 8, 5:39 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 51 min |
| Aug 8, 5:59 PM CDT | Special Weather Statement | TSA | Delaware | 46 min |
| Aug 8, 6:03 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 42 min |
| Aug 8, 6:05 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 40 min |
| Aug 8, 6:27 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 50 min |
| Aug 8, 6:35 PM CDT | Areal Flood Advisory | TSA | Pittsburg | 85 min |
| Aug 8, 6:45 PM CDT | Special Weather Statement | TSA | Pushmataha | 30 min |
| Aug 8, 10:53 AM CDT | Special Weather Statement | TSA | Benton | 37 min |
| Aug 8, 12:21 PM CDT | Special Weather Statement | TSA | Washington | 39 min |
| Aug 8, 12:44 PM CDT | Severe Thunderstorm Warning | TSA | Madison | 46 min |
| Aug 8, 12:53 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 52 min |
| Aug 8, 1:35 PM CDT | Special Weather Statement | TSA | Franklin | 25 min |
| Aug 8, 2:34 PM CDT | Special Weather Statement | TSA | Sebastian | 26 min |
| Aug 8, 2:39 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 21 min |
| Aug 8, 2:55 PM CDT | Special Weather Statement | TSA | Crawford | 50 min |
Nearby
Special Weather Statements in Oklahoma, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.